Branson, Thomas P.; Ørsted, Bent
Conformal indices of riemannian manifolds
Compositio Mathematica, Tome 60 (1986) no. 3 , p. 261-293
Zbl 0608.58039 | MR 869104 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1986__60_3_261_0

Bibliographie

[1] M. Berger, P. Gauduchon, and E. Mazet: Le Spectre d'une Variété Riemannienne. Springer-Verlag, Berlin (1971). MR 282313 | Zbl 0223.53034

[2] D. Bleecker: Determination of a Riemannian metric from the first variation of its spectrum. Amer. J. Math. 107 (1985) 815-831. MR 796904 | Zbl 0577.58032

[3] T. Branson: Conformally covariant equations on differential forms. Comm. in P.D.E. 7 (1982) 392-431. MR 652815 | Zbl 0532.53021

[4] T. Branson: Differential operators canonically associated to a conformal structure. Math. Scand. 57 (1985) 293-345. MR 832360 | Zbl 0596.53009

[5] T. Branson and B. Ørsted: Conformal spectral geometry, preprint. Purdue University (1984).

[6] D. Burns, K. Diederich and S. Shnider: Distinguished curves in pseudoconvex boundaries. Duke Math. J. 44 (1977) 407-431. MR 445009 | Zbl 0382.32011

[7] I. Chavel: Eigenvalues in Riemannian Geometry. Academic Press, New York (1984). MR 768584 | Zbl 0551.53001

[8] Y. Choquet-Bruhat and D. Christodoulou: Existence of global solutions of the Yang-Mills, Higgs and spinor field equations in 3 + 1 dimensions. A nn. Sci. École Norm. Sup. (4) 14 (1981) 481-500. Numdam | MR 654209 | Zbl 0499.35076

[9] J. Dowker and G. Kennedy: Finite temperature and boundary effects in static space-times. J. Phys. A 11 (1978) 895-920. MR 479266

[10] C. Fefferman: Monge-Ampère equations, the Bergman kernel, and geometry of pseudoconvex domains. Ann. of Math. 103 (1976) 395-416. MR 407320 | Zbl 0322.32012

[11] C. Fefferman and C.R. Graham: Conformal invariants. Proceedings of the Symposium: Elie Cartan et les mathématiques d'aujourd'hui, Asterisque, to appear. MR 837196 | Zbl 0602.53007

[12] F. Friedlander: The Wave Equation on a Curved Space-time. Cambridge University Press (1975). MR 460898 | Zbl 0316.53021

[13] P. Gilkey: The Index Theorem and the Heat Equation. Publish or Perish, Boston (1974). MR 458504 | Zbl 0287.58006

[14] P. Gilkey: Spectral geometry of a Riemannian manifold. J. Diff. Geom. 10 (1975) 601-618. MR 400315 | Zbl 0316.53035

[15] P. Gilkey: Lefschetz fixed point formulas and the heat equation, in Partial Differential Equations and Geometry, C. Byrnes (ed.), Lecture Notes in Pure and Applied Mathematics, Vol.. 48. Marcel Dekker Inc., New York (1979). MR 535591 | Zbl 0405.58044

[16] P. Gilkey: The spectral geometry of the higher order Laplacian. Duke Math. J. 47 (1980) 511-528. MR 587163 | Zbl 0448.58026

[17] P. Gilkey: Invariance Theory, the Heat Equation, and the Atiyah-Singer Index Theorem. Publish or Perish, Wilmington, Delaware (1984). MR 783634 | Zbl 0565.58035

[18] P. Günther and V. Wünsch: On some polynomial conformal tensors. Math. Nachr. 124 (1985), 217-238. MR 827899 | Zbl 0592.53012

[19] S. Hawking: Zeta function regularization of path integrals in curved spacetime. Commun. Math. Phys. 55 (1977) 133-148. MR 524257 | Zbl 0407.58024

[20] S. Helgason: Differential Geometry, Lie Groups, and Symmetric Spaces. Academic Press, New York (1978). MR 514561 | Zbl 0451.53038

[21] D. Jerison and J.M. Lee: A subelliptic, nonlinear eigenvalue problem and scalar curvature on CR manifolds. in Microlocal Analysis. Contemporary Math. 27 (1984) 57-63. MR 741039 | Zbl 0577.53035

[22] Y. Kosmann: Dérivées de Lie des spineurs. Ann. Mat. Pura Appl. (4) XCI (1972) 317-395. MR 312413 | Zbl 0231.53065

[23] Y. Kosmann: Degrés conformes des laplaciens et des opérateurs de Dirac. C.R. Acud. Soi. Paris Ser. A 280 (1975) 283-285. MR 391187 | Zbl 0296.53012

[24] R. Kubawara: On isospectral deformations of Riemannian metrics II. Compositio Math. 47 (1982) 195-205. Numdam | MR 677020 | Zbl 0505.53019

[25] J. Lee: The Fefferman metric and pseudohermitian invariants, preprint. Harvard University (1985).

[26] K. Miller and F. Murray: Existence Theorems for Ordinary Differential Equations. New York University Press (1954). MR 64934 | Zbl 0056.31301

[27] S. Paneitz: A quartic conformally covariant differential operator for arbitrary pseudo-Riemannian manifolds, preprint. M.I.T. (1983).

[28] T. Parker and S. Rosenberg: Invariants of conformal Laplacians, preprint. Brandeis University (1985).

[29] D. Ray and I. Singer: R-torsion and the Laplacian on Riemannian manifolds. Advances in Math. 7 (1971) 145-210. MR 295381 | Zbl 0239.58014

[30] S. Rosenberg: The variation of the Rham zeta function, preprint. Brandeis University (1984). MR 869220

[31] R. Schimming: Lineare Differentialoperatoren zweiter Ordnung mit metrischem Hauptteil und die Methode der Koinzidenzwerte in der Riemannschen Geometrie. Beitr. z. Analysis 15 (1981) 77-91. MR 614779 | Zbl 0504.35021

[32] R. Seeley: Complex powers of an elliptic operator. Proc. Symp. Pure and Applied Math. 10 (1967) 288-307. MR 237943 | Zbl 0159.15504

[33] P. Seeley: Topics in pseudo-differential operators, in Pseudo-Differential Operators. Centro Internazionale Mathematico Estivo (1969).

[34] V. Wünsch: Konforminvariante Variationsprobleme und Huygenssches Prinzip. Math. Nachr. 120 (1985) 175-193. MR 808340